# SDR REXA2019041750464

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,395 hours, 27,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROW LIGHTING NOT ILLUMINATING DURING FLIGHT ATTENDT PRE FLIGHT INSPECTION.   PERFORMED OPS CHECKS OF THE EMERGENCY LIGHTS AND VISUAL CHECK OF THE FLOOR TRACK LIGHT WITH NO DEFECTS AMM 33-50-01 AT THIS TIME.
